RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1970, Volume 15, Issue 3, Pages 419–441 (Mi tvp1854)  

This article is cited in 2 scientific papers (total in 2 papers)

On the speed of convergence in a boundary problem. II

S. V. Nagaev

Novosibirsk

Abstract: The proof of the main theorem of [14] is continued.

Full text: PDF file (859 kB)

English version:
Theory of Probability and its Applications, 1970, 15:3, 403–429

Bibliographic databases:

Received: 27.12.1968

Citation: S. V. Nagaev, “On the speed of convergence in a boundary problem. II”, Teor. Veroyatnost. i Primenen., 15:3 (1970), 419–441; Theory Probab. Appl., 15:3 (1970), 403–429

Citation in format AMSBIB
\Bibitem{Nag70}
\by S.~V.~Nagaev
\paper On the speed of convergence in a~boundary problem.~II
\jour Teor. Veroyatnost. i Primenen.
\yr 1970
\vol 15
\issue 3
\pages 419--441
\mathnet{http://mi.mathnet.ru/tvp1854}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=281248}
\zmath{https://zbmath.org/?q=an:0214.16602}
\transl
\jour Theory Probab. Appl.
\yr 1970
\vol 15
\issue 3
\pages 403--429
\crossref{https://doi.org/10.1137/1115047}


Linking options:
  • http://mi.mathnet.ru/eng/tvp1854
  • http://mi.mathnet.ru/eng/tvp/v15/i3/p419

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum Cycle of papers

    This publication is cited in the following articles:
    1. A. A. Borovkov, “Boundary-value problems, the invariance principle, and large deviations”, Russian Math. Surveys, 38:4 (1983), 259–290  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. Kordzakhia N., Novikov A., “Pricing of Defaultable Securities under Stochastic Interest”, Mathematical Control Theory and Finance, 2008, 251–263  crossref  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:130
    Full text:62

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020